Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


little itchy blisters, and nausea
Oct 9, 2001

my question is i'm on videx,zerit,and viramune, i have only been on them for 2 months now and i'm starting to have little bumpy blisters on my arm and hand, they are red like, and looks like pus inside, also i'm feeling sore on my right side kinda under my ribs,and also feeling sick to my stomach, and nausea what is this from and what should i do ?

Response from Dr. Feinberg

The discomfort under your right ribs, the nausea and feeling sick to your stomach sound like they could all be side effects from your medicines. The itchy little blisters sound like they might be folliculitis. Please see your HIV doctor and tell him/her about your stomach problems and have your itchy blisters looked at so you can get a clear diagnosis and treatment for your skin problem. There are ways of minimizing side effects until your body gets used to the medicines, or perhaps you may need a change to medicines that don't bother you. Good luck!


Previous
Can my other child get infected
Next
HIV- and very sick with cmv.

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement